Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Definable degrees and automorphisms of $\mathcal {D}$
HTML articles powered by AMS MathViewer

by Leo Harrington and Richard A. Shore PDF
Bull. Amer. Math. Soc. 4 (1981), 97-100
References
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 03030, 03055
  • Retrieve articles in all journals with MSC (1980): 03030, 03055
Additional Information
  • Journal: Bull. Amer. Math. Soc. 4 (1981), 97-100
  • MSC (1980): Primary 03030; Secondary 03055
  • DOI: https://doi.org/10.1090/S0273-0979-1981-14871-0
  • MathSciNet review: 590819